Restricted \emphr-Stirling numbers and their combinatorial applications. Bényi, B., Méndez, M., Ramírez, J. L., & Wakhare, T. V. Appl. Math. Comput., 348:186–205, 2019.
Restricted \emphr-Stirling numbers and their combinatorial applications [link]Paper  doi  bibtex   
@article{DBLP:journals/amc/BenyiMRW19,
  author       = {Be{\'{a}}ta B{\'{e}}nyi and
                  Miguel M{\'{e}}ndez and
                  Jos{\'{e}} Luis Ram{\'{\i}}rez and
                  Tanay V. Wakhare},
  title        = {Restricted \emph{r}-Stirling numbers and their combinatorial applications},
  journal      = {Appl. Math. Comput.},
  volume       = {348},
  pages        = {186--205},
  year         = {2019},
  url          = {https://doi.org/10.1016/j.amc.2018.11.047},
  doi          = {10.1016/j.amc.2018.11.047},
  timestamp    = {Fri, 24 Feb 2023 00:00:00 +0100},
  biburl       = {https://dblp.org/rec/journals/amc/BenyiMRW19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0